# SDR DALA13016909246

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 35,008 hours, 31,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 984 APPROX RBL-58.  REMOVED CRACKED FLOORBEAM RBL 22 TO 60.  FABRICATED, TREATED, ALODINED, PRIMED,AND INSTALLED FLOORBEAM IAW SRM VOL 2, 51-30-05 PARA , PARA 8, 51-40-00 TABLE 32, TABLE 12, 51-10-01 PARA 2 & DWG 9915527 & VOL 2, 51-10-03 PARA (14) & PAR 21.
